# SDR DALA2025100907369

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 26,839 hours, 10,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1239122) CABIN FLOORBEAM AT STA 986.5 FROM RBL 23 TO RBL 44 CORRODED AROUND FASTENER HOLES. REPAIRED AFT CABIN FLOORBEAM AT STA LOCATED AT RBL 44 AS PER REF SRM 53-70-581-212-G FIG 205.
